MathSciNet Relay Station
MathSciNet bibliographic data
MR791741 (86m:11024) 11F11 (11F12 11F66 11M41)
Deshouillers, J.-M.; Iwaniec, H.; Phillips, R. S.; Sarnak, P. Maass cusp forms. Proc. Nat. Acad. Sci. U.S.A. 82 (1985), no. 11, 3533–3534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement